# SDR DALA2016111708935

- Difficulty date: November 16, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 60,366 hours, 7,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHT AT SEAT 12AB AND 22FG INOPERATIVE.  RECONNECTED THE CONNECTOR AT THE SIDE WALL.  LP 9180838
